Jump to content
helplinedonate

Search the Community

Showing results for tags 'high blood pressure'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. My mother has been diagnosed with Parkinson's for about 10 years. About five months ago, she started having these episodes she calls "fever face" where her face and neck flush blood red, she gets very hot, and her blood pressure spikes very high. These episodes can last for hours and often is accompanied by a headache, nausea, and frequent urination. She turns a fan on her, puts an ice pack on her face, bathes her face with a wet washcloth, and drinks ice water. We have been to the ER due to the blood pressure spikes and they put her on blood pressure medication which is not helping these episodes, even when she takes extra. She also takes anti-anxiety medication. She has been hospitalized and that did not work out as they took her Parkinson's medications away. So - now she just endures this but is not functional during these episodes. She just lies on the bed waiting for it to pass. None of her doctors (to date) have been able to tell us why this is happening, what to do about it, or if it could lead to a stroke. I appreciate any input that will help us understand what is going on here.
  2. My mom is 74 years old and was diagnosed with PD 9 years ago. Recently she was on Sinemet, Neupro, and Amantadine. Her PD symptoms were minimal, but she was having severe edema in her feet and ankles. The doctor took her off of the Amantadine, and the swelling was still there, but the muscle spasms she was having went away so she never went back on the Amantadine. The doctor then took her off of the Neupro patch, and that did it, no more edema in her legs. Having gone off two PD medications her PD symptoms are now a lot worse. She has a lot of anxiety and spikes her in her blood pressure throughout the day. She is on two different blood pressure medications, plus clonidine to help with bringing the BP down immediately. And she takes clonazepam to help with the anxiety. She takes a half a pill of sinemet 5 times a day. This is the only PD medication she is on right now. If she takes a whole pill or takes it any more than 5 times a day she says she is nauseous. I'm assuming the blood pressure and anxiety has to do with not getting enough sinemet? What do we do to get the sinemet to last longer without all the nausea? Is there another medication she can take that won't interact with her other medications or make her nauseous? She has taken azilect before without any problems but I am afraid it might make her too drowsy with the anxiety medication. Any help would be appreciated. Thanks. Tricia
×